Psycho-Babble Medication Thread 368951

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

SERZONE/NEFAZODONE Question for TRAVELER

Posted by Tony C. on July 22, 2004, at 11:21:44

Dear Traveler, thanks for your reply - My Dilemna is, I was told OVER AND OVER AND OVER AND OVER that I would need this for life, cause of PTSD and Clin Depression, which I got cause I wife and kids almost died in a very bad FREAK winter time flood, which me and my family sat on our kitchen counter pitch dark, freezing to death, no knowing if our home would just collapse from the force of the rushing water, the raging water was rushing through our home 1 inch below us from the kitchen counter. It definitely was a night of HELL my own TITANIC experince till rescued by Helicopter 8 hours into it. I was packed in blankets and takin to the ER with a body temp of 92.8 just about froze to death. Anyhow, I do not know for sure if that DEPRESSING event, which I lost all our stuff, and our Home, and almost our lifes makes me qualify for a LIFETIME serzone. yes 1 year 3 months later I had a delayed nervous breakdown in which I lost 50 lbs in 3 weeks, total insomnia, and I mean total I must of slept 3 hours in 3 months, everytime I closed my eyes vivid startling images, constipation etc. suicidal etc. BUT I only ever took 200mg of Serzone a day, and got better. Now yes 1 depressing TRAUMATIC event in my life, brought about the CRIPPLING depression, but I do NOT think 7 years later at 34 years old, I should have to take Serzone for LIFE. I mean my BIGGEST fear is the WITHDRAWAL. Traveler how long were you on it ? What suplements are you taking ? I experimented a month or so ago, I filed down from 200mg a day, to about 180 and felt kinda sick, even that slow, not too bad, but I thought 'OH NO I NEED IT FOR LIFE" The ONLY benefit that gives me hope, is that I noticed a libido coming out again, I forgot what one was for the last 7 years, now that I am back on the 200mg it is gone again (Libido) Also, I got EXTRA stress, cause I am ONLY Bread winner and work 40 to 60 hours a week, mortgage etc. I cannot withdrawal quick, and be disabled. When you reduced please list to me all your SYMPTOMS you had, so I can compare with my book of notes of ones I marked down. I am going to see Doc soon, and tell him I have had enough.
Pleasse keep replying.

Sincerely - Tony C.

 

Re: SERZONE/NEFAZODONE Question for TRAVELER

Posted by traveler on July 22, 2004, at 12:50:26

In reply to SERZONE/NEFAZODONE Question for TRAVELER, posted by Tony C. on July 22, 2004, at 11:21:44

Hi Tony
You have been through a lot. Interesting - we are the exact same age.

My doctor told me I might need medication for life, even though for the first 28 years of my life I lived medication free! I think my biggest hurdle was overcoming my fear of being off the medication and having all those horrible symptoms return, but I took babysteps until I began to feel confident and then I would move forward again. I too couldn't eat, nor could I sleep without some pretty heavy sedatives in my initial onset of the anxiety/depression. Let me think of the symptoms I experienced when trying to come off the serzone: sharp headaches that would often wake me up in the middle of the night, a return of anxiety, my body felt a little achy (don't know if that was withdrawal or the flu though), and just an overall feeling of "I am never going to get off of this medication." I think the prozac helped control my obsessive and anxious thoughts about getting off the serzone and the klonopin helped me get some sleep. All I know is it took me about a year total. A long time, but it has been worth it.
The supplements I take are a good multi-vitamin, fish oil, evening primrose oil, and a good anti-oxidant vitamin. When I feel anxious, I make myself eat something healthy even if I have to force it down - you need to stay healthy physically in order to stay healthy mentally. I get fresh air and exercise almost everyday. I have recently begun adding a few drops of "resuce remedy" ( a plant based natural stress reliever) to my water bottle and drinking throughout the day.
I check into this Board periodically just to remind myself I am not alone - and neither are you. Good luck and stay in touch - traveler


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.